# SDR SWI202408260757

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION BETWEEN FS677.00 - FS661.00+90.00 ON  STGR24R  AS MARKED     (C-CHECK RO 8/24/2024)    STGR. 24R BETWEEN FS677.00 - FS661.00+90.00  IS OUT OF LIMITS REF CRJ900 SRM 53-31-03-101-003-A04.REPAIRED DAMAGED STGR 24R BETWEEN FS661+74-FS661+90 AND BETWEEN FS661+90-FS667 PER REO 690-53-31-863 REV -- DATE 2024-07-24 AND CRJ900 SRM 53-00-03-201-001-A01 SOLUTION II FIG 53-00-03-995-807. COMPLIED WITH 51-900-1002-SKY
